| Model Number |
ZEPHYR 5.5-DM EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, a small sizing wing from the catheter sheared off upon first insertion into the bronchoscope.The sizing wing was extracted from the patient via scope suction and the procedure continued with a different catheter.